# SDR IPXA2016051403339

- Difficulty date: April 26, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75207
- Condition: Gouged
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, REPAIR DOUBLER GOUGED ON FWD TAILCONE LATERAL BEAM, LT SIDE.  REPAIRED TAILCONE BEAM IAW EA 011-5310-01-A6245, REV IR AND EO MD11-5320-60738-A.
